Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Chest pain, weakness in heart, smoker. On medication. Treatment?

Hi Dr XXXXX, I am 26 year old now and have been smoking since past 6 years( almost 10 cigarettes a day). Recently I have started feeling slight pain in left part of my chest . I feel it all day. I also get a feeling that my heart is not as strong as it used to be... I have visited a specialist cardiology centre and the doctor there told me that everything is fine. He gave me some medicine, which kept the pain away for a few days, but it came back after that.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
The cardiologist has opined that everything is right as far as the heart is concerned. However, your chest pain may not be related to cardiac disease.
It could be related to acid reflux/ sour brash or peptic ulcers which is common in smokers.
It is advisable to stop smoking. If it is difficult to quit by yourself, you may seek the advice of a psychiatrist who can give you medications to quit smoking.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor